# SDR SWAA2024010236423

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 11,173 hours, 5,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY L/H EMERGENCY LIGHTS INOP<[01] LET BATTERY PACK CHARGE AND PREFORMED OPS CHECK PER AMM 33-51-00 OPS NORMAL
